Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 336, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 15, 2005, 5:53 PM CST for Lowndes County, Mississippi. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 5:53 PM CST (23:53 UTC)
- Expired
- Nov 15, 2005, 6:30 PM CST
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 25 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 5:55 PM CST | TSTM WND GST 67 | Columbus Afb, MS | MEASURED BY AIR FORCE OBSERVER AT KCBM. |
| Nov 15, 6:35 PM CST | TSTM WND DMG | 6 Nne Columbus, MS | TREES DOWN ON SPUR LINE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 3:15 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 152353
TORJAN
MSC087-160030-
/O.NEW.KJAN.TO.W.0336.051115T2353Z-051116T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI
* UNTIL 630 PM CST
* AT 553 PM CST...THE PUBLIC REPORTED A TORNADO NEAR COLUMBUS
AFB...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
CALEDONIA BY 600 PM CST
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3367 8845 3357 8845 3357 8827 3374 8825
3374 8831 3372 8832 3368 8841
$$
GAGAN1 follow-up statement
000
WWUS54 KJAN 160005
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CST TUE NOV 15 2005
MSC087-160030-
/O.CON.KJAN.TO.W.0336.000000T0000Z-051116T0030Z/
LOWNDES MS-
605 PM CST TUE NOV 15 2005
...A TORNADO WARNING CONTINUES UNTIL 630 PM CST FOR NORTHEASTERN
LOWNDES COUNTY...
AT 559 PM CST...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS
LOCATED NEAR NORTH RIDGE ROAD HEADING TOWARD CALEDONIA MOVING
NORTHEAST AT 40 MPH.
THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER ON THE LOWEST FLOOR
OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3367 8845 3357 8845 3357 8827 3374 8825
3374 8831 3372 8832 3368 8841
$$
GAGANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 15, 2:45 PM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Nov 15, 2:45 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST TUE NOV 15 2005
.DISCUSSION...
TONIGHT AND WEDNESDAY...DEEP UPPER LEVEL TROUGH OVER THE MIDWEST
WILL SWING EAST INTO THE OHIO VALLEY OVERNIGHT TONIGHT. AT THE
SURFACE A COLD FRONT EXTENDS FROM A LOW CENTERED OVER SOUTHERN
ILLINOIS TO SOUTHEAST MISSOURI INTO NORTHWEST LOUISIANA. MOST OF THE
PARAMETERS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK.
THE STRONGEST INSTABILITY...CAPE...DEEP LAYER SHEAR ARE OVER THE
NORTHWESTERN PORTIONS OF THE AREA...BUT AS THE SQUALL LINE
APPROACHES EXPECT THE MAIN FOCUS TO SHIFT SOUTH AND EAST EFFECTING
AREAS NORTH OF I-20 AND EAST OF I-55 BY EARLY EVENING. TORNADO WATCHES
ARE ALREADY OUT OVER MOST OF THE NORTH AND WEST PORTIONS OF THE
AREA. EXPECT THE MAIN THREAT OVER SOUTHEAST MISSISSIPPI THIS EVENING
TO BE DAMAGING WINDS AS THE STORMS BECOME MORE LINEAR IN NATURE WITH
THE SQUALL LINE. AS THE COLD POOL DEVELOPS THIS EVENING EXPECT THE
COLD FRONT TO MOVE THROUGH QUICKLY. ALL OF THE MODELS HAVE THE COLD
FRONT JUST TO THE EAST OF THE AREA BY MIDNIGHT. WENT CLOSE TO THE
ETA GUIDANCE AS FAR AS THE TIMING OF THE COLD AIR IN BEHIND THE
BOUNDARY.
BY TOMORROW THE COLD FRONT WILL BE WELL TO THE EAST OF THE AREA AND
STRONG HIGH PRESSURE RIDGING WILL BUILD IN FROM A HIGH CENTERED OVER
NORTH TEXAS. WITH THE STRONG COLD AIR ADVECTION EXPECT THE HIGHS TO
BARELY GET OUT OF THE LOW 50S. WENT CLOSE TO GUIDANCE TEMPERATURES
TOMORROW./15/
LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY...MEDIUM RANGE MODELS
AND ENSEMBLES WERE GENERALLY SIMILAR WITH THE SURFACE AND UPPER
FEATURES WITH ONLY SOME SLIGHT TIMING DIFFERENCES WITH THE PASSAGE
OF THE FEATURES. SKIES SHOULD BECOME CLEAR ON WEDNESDAY NIGHT AS THE
850 THERMAL TROUGH EXITS THE REGION. WITH NEARLY CLEAR SKIES
EXPECTED...DIMINISHING SURFACE WINDS...AND A DEEP UPPER-LEVEL
TROUGH...THURSDAY MORNING IS JUST GOING TO BE COLD.
AS NOTED BY PREVIOUS MID SHIFT...CONSIDERING THE FORECAST 850 AND
925 MB TEMPERATURES...A SEARCH THROUGH OUR SOUNDING AND SURFACE
OBSERVATION DATABASE SHOWS LOW TEMPERATURES ANYWHERE FROM THE UPPER
TEENS TO THE UPPER 20S. FOR THESE REASONS...WILL CONTINUE TO
UNDERCUT GUIDANCE FOR THURSDAY WITH LOWS IN THE LOW TO MIDDLE 20S
(PER NGM...WHICH HAS HELD TO IT FOR THE LAST 2 RUNS). WITH SOME
TEEN DEWPOINTS...SOME OF OUR COOLER LOCATIONS MAY DIP INTO THE UPPER
TEENS...ESPECIALLY WITH UPPER FLOW COMING FROM THE COLD NORTHWEST
TERRITORIES. WITH A DRY AIRMASS IN PLACE THURSDAY...WE MIGHT SEE A
NICE REBOUND IN AFTERNOON TEMPERATURES BEFORE ANOTHER COLD NIGHT
THURSDAY NIGHT.
AS A SIDE NOTE ABOUT THURSDAY MORNING LOWS...WE MAY BE LOOKING AT A
FREEZE OR HARD FREEZE WARNING FOR MANY SPOTS. WILL CONTINUE TO
MENTION THIS IN THE MORNING HAZARDOUS WEATHER OUTLOOK. WE MAY NEED
TO ISSUE A PRODUCT ON THIS ON WEDNESDAY. FOR NOW...FIRST THINGS
FIRST. WEVE GOT TO DEAL WITH THE SEVERE WEATHER FOR THIS AFTERNOON
AND EVENING.
MODELS INDICATE SEVERAL REINFORCING SHOTS OF CANADIAN AIR POURING
INTO THE LOWER MISSISSIPPI VALLEY DURING THE LONG TERM PERIOD.
THE FIRST ONE WILL BE IN THE AREA ON FRIDAY NIGHT INTO SATURDAY AS
A SHORT WAVE MOVES ACROSS THE OHIO VALLEY. ANOTHER SHORTWAVE TROUGH
IS THEN FORECAST TO MOVE SOUTHEAST ACROSS THE OHIO/MID-MISSISSIPPI
VALLEY SATURDAY NIGHT INTO SUNDAY...AND COULD PUSH ANOTHER FRONT
INTO THE FORECAST AREA.
RAIN CHANGES WILL BE BE VERY LOW WITH THE GULF BEING CUT
OFF(PRECIPITABLE WATER LESS THAN .25 INCH AT TIMES)...WHICH WILL NOT
PROVIDE MUCH MOISTURE WITH EACH SYSTEMS ARRIVAL. SO WILL CONTINUE TO
GO DRY THROUGH THE PERIOD. EACH OF THESE FEATURES SHOULD AID IN
SUSTAINING THE HIGHLY AMPLITUDE RIDGE WEST/TROUGH EAST PATTERN IN
THE UPPER LEVELS OF THE ATMOSPHERE. THIS WILL PROVIDE BELOW SEASONAL
LEVEL TEMPS FOR THE PERIOD. WITH TEMPERATURES AT 850/925 MPH
EXPECTED TO REMAIN CLOSE OR BELOW FREEZING THROUGH FRIDAY...WILL
CONTINUE TO UNDERCUT GUIDANCE A FEW DEGREES ON HIGHS AND LOWS. FROM
THE WEEKEND INTO EARLY NEXT WEEK WILL GO CLOSE TO GUIDANCE.
/#17/
&&
.AVIATION...EXPECT A MIXED BAG THIS EVENING AS THE CONVECTION MOVES
THROUGH THE AREA. AFTER THE BOUNDARY MOVES THROUGH VFR CONDITIONS
SHOULD BE THE RULE...BUT GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH
MOST OF THE NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 45 51 23 54 / 100 0 0 0
MERIDIAN 47 51 21 53 / 100 10 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ026-MSZ027-
MSZ028-MSZ029-MSZ032-MSZ036-MSZ037-MSZ040-MSZ041-MSZ042-
MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-MSZ060-
MSZ061.
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ018-MSZ019-
MSZ025-MSZ034-MSZ035.
LA...LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARZ074-ARZ075.
&&
15/17Hazardous weather outlook, Nov 15, 4:57 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 457 PM CST TUE NOV 15 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 162257- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 457 PM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS PARTS OF THE LOWER MISSISSIPPI VALLEY THIS EVENING. DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY SEVERE WEATHER RISKS...WITH THE GREATEST POTENTIAL FOR SEVERE WEATHER NORTH OF A LINE FROM WINNSBORO LOUISIANA TO YAZOO CITY TO MACON MISSISSIPPI. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING AS INSTABILITY INCREASES AND A POTENT UPPER LEVEL SYSTEM APPROACHES. A SQUALL LINE WILL DEVELOP ALONG THE FRONT AND PUSH THROUGH THE REGION THROUGH MIDNIGHT. AHEAD OF THE SQUALL LINE THERE WILL LIKELY BE DISCRETE CELLS DEVELOP WITH A HIGH POTENTIAL FOR THEM TO BECOME SUPERCELL THUNDERSTORMS. THE INITIAL SEVERE WEATHER RISK WILL COME FROM THESE SUPERCELL STORMS. ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES...STRONG DAMAGING WINDS...AND LARGE HAIL. ADDITIONALLY...SEVERAL PARAMETERS ARE COMING TOGETHER FOR ANY OF THESE CELLS TO PRODUCE SIGNIFICANT SEVERE WEATHER...INCLUDING LONG TRACK STRONG TORNADOES. THIS ENHANCED TORNADO RISK IS MAINLY FOR AREAS NORTH OF A LINE FROM WINNSBORO LOUISIANA TO YAZOO CITY TO MACON MISSISSIPPI. BY THIS EVENING...THE SQUALL WILL BE ENTERING THE NORTH CENTRAL PORTION OF THE AREA AND STEADILY PUSH EAST THROUGH THE LATE EVENING. DURING THIS TIME...AN AREA FROM LEXINGTON TO MACON MISSISSIPPI WILL HAVE AN ENHANCED TORNADO RISK WITH SOME TORNADOES POTENTIALLY STRONG. THE REST OF THE REGION WILL SEE THE SEVERE LINE OF STORMS MOVE THROUGH WITH THE RISK OF DAMAGING WINDS...TORNADOES AND HAIL. THE SEVERE WEATHER LOOKS TO EXIT THE REGION AROUND MIDNIGHT. ...NON PRECIPITATION... SOUTHERLY WINDS WILL INCREASE TODAY AHEAD OF AN APPROACHING STRONG COLD FRONT. A WIND ADVISORY IS IN EFFECT TODAY OVER PORTIONS OF SOUTHEAST ARKANSAS AND WEST CENTRAL MISSISSIPPI WHERE SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. A LAKE WIND ADVISORY HAS BEEN ISSUED FOR AN AREA GENERALLY WEST OF A LINE FROM EUPORA TO JACKSON TO BUDE WHERE SUSTAINED WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... ...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... IN WAKE OF THE FRONT...HIGH PRESSURE IS EXPECTED TO BRING A COLDER AND DRIER AIRMASS INTO THE LOWER MISSISSIPPI VALLEY. AS THE HIGH SETTLES OVER THE AREA WEDNESDAY NIGHT...DIMINISHING WIND SPEEDS AND GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL RAPIDLY AFTER SUNSET. BY THURSDAY MORNING...MOST PLACES ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MISSISSIPPI SHOULD SEE TEMPERATURES IN THE MIDDLE AND UPPER 20S. ...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Nov 15, 4:09 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 5 NNE UNION CHURCH 31.75N 90.75W
11/15/2005 1.00 INCH JEFFERSON MS PUBLIC
REPORTED ALONG HWY 552 2 NW OF PLEASANT HILL.
&&
GERARDLocal storm report, Nov 15, 4:26 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FUNNEL CLOUD BENOIT 33.65N 91.01W
11/15/2005 BOLIVAR MS EMERGENCY MNGR
&&
WILSONLocal storm report, Nov 15, 4:34 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 NE BENOIT 33.70N 90.95W
11/15/2005 1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED NEAR HIGHWAY 1 AND HIGHWAY
446.
&&
WILSONLocal storm report, Nov 15, 4:36 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL CLEVELAND 33.74N 90.73W
11/15/2005 0.75 INCH BOLIVAR MS EMERGENCY MNGR
ALSO IN BOYLE.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 4:55 AM CST | Wind Advisory | JAN | Bolivar, Humphreys, Leflore, Sunflower, Washington | 16 hr |
| Nov 15, 2:15 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 20 min |
| Nov 15, 3:11 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 49 min |
| Nov 15, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson | 60 min |
| Nov 15, 3:39 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 66 min |
| Nov 15, 3:58 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 62 min |
| Nov 15, 4:08 PM CST | Tornado Warning | JAN | Hinds | 52 min |
| Nov 15, 4:21 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 54 min |
| Nov 15, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Sunflower | 53 min |
| Nov 15, 4:31 PM CST | Tornado Warning | JAN | Bolivar, Sunflower | 29 min |
| Nov 15, 4:43 PM CST | Severe Thunderstorm Warning | JAN | Claiborne | 32 min |
| Nov 15, 4:46 PM CST | Tornado Warning | JAN | Madison | 44 min |
| Nov 15, 4:47 PM CST | Tornado Warning | JAN | Leflore | 43 min |
| Nov 15, 5:00 PM CST | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Nov 15, 5:08 PM CST | Severe Thunderstorm Warning | JAN | Adams | 67 min |
| Nov 15, 5:12 PM CST | Tornado Warning | JAN | Leflore, Sunflower | 48 min |
| Nov 15, 5:33 PM CST | Severe Thunderstorm Warning | JAN | Humphreys | 42 min |
| Nov 15, 5:34 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 26 min |
| Nov 15, 5:39 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 56 min |
| Nov 15, 5:44 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 46 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.